Annals of Hematology

, Volume 89, Issue 4, pp 421–422

Toxic epidermal necrolysis following thalidomide and dexamethasone treatment for multiple myeloma: a case report

  • Wan Kyu Eo
  • Se Hyun Kim
  • Seong Ha Cheon
  • Sang Hun Lee
  • Jong Soo Jeong
  • Yang Soo Kim
  • Hee Kyung Chang
  • Kee Suck Suh
  • Heung Yeol Kim
Letter to the Editor

DOI: 10.1007/s00277-009-0810-y

Cite this article as:
Eo, W.K., Kim, S.H., Cheon, S.H. et al. Ann Hematol (2010) 89: 421. doi:10.1007/s00277-009-0810-y

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  • Wan Kyu Eo
    • 1
    • 6
  • Se Hyun Kim
    • 7
  • Seong Ha Cheon
    • 1
  • Sang Hun Lee
    • 1
  • Jong Soo Jeong
    • 1
  • Yang Soo Kim
    • 2
  • Hee Kyung Chang
    • 3
  • Kee Suck Suh
    • 4
  • Heung Yeol Kim
    • 5
  1. 1.Integrative Cancer CenterKyung Hee University, East-West Neo Medical CenterSeoulSouth Korea
  2. 2.Department of Internal MedicineKosin University College of MedicineBusanSouth Korea
  3. 3.Department of PathologyKosin University College of MedicineBusanSouth Korea
  4. 4.Department of DermatologyKosin University College of MedicineBusanSouth Korea
  5. 5.Department of GynecologyKosin University College of MedicineBusanSouth Korea
  6. 6.Department of Internal Medicine, East-West Neo Medical CenterKyung Hee UniversitySeoulSouth Korea
  7. 7.Graduate School of East-West Medical ScienceKyung Hee UniversityYonginSouth Korea